Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 1, pp 74–79 | Cite as

Realization of dimension functions. II

  • A. N. Dranishnikov
Article

Keywords

Dimension Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. N. Dranishnikov, “On the relization of dimension functions,” Sib. Mat. Zh.,29, No. 1, 32–38 (1988).Google Scholar
  2. 2.
    V. I. Kuz'minov, “The homological dimension theory,” Usp. Mat. Nauk,23, No. 5, 3–49 (1968).Google Scholar
  3. 3.
    E. H. Spanier, Algebraic Topology, McGraw-Hill, New York (1966).Google Scholar
  4. 4.
    S. S. MacLane, Homology, 1st ed., Springer Verlag, Berlin-New York (1963).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • A. N. Dranishnikov

There are no affiliations available

Personalised recommendations